# SDR CA190619003

- Difficulty date: June 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 1023662
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) L ENG FAILED TO START ON TAXI OUT. RETURN TO GATE, RE-ATTEMPTED START, NO GO SUGGESTED REPLACING START VALVE AFTER TALKING TO MANUFACTURER STARTER VALVE REPLACED AND TESTED (TC# 20190619003)
